# SDR AALA2020041409007

- Difficulty date: April 9, 2020
- Submitted: April 14, 2020
- Operation: Air carrier
- Aircraft: N118NN
- Make and model: Airbus A321-231
- Aircraft serial: 6162
- Aircraft time: 19,874 hours, 5,514 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53472179200200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT CABIN SEAT TRACK BETWEEN FR 62 AND FR 63 AT -Y765. REPAIRED SEAT TRACK PER EA 304756.
